Puking is miserable. If you are having trouble with nausea and/or vomiting, that can be treated. Many of us took Zofran to prevent the nausea and vomiting. There are other drugs too, but Zofran works very well and won't make you sleepy. I took it 3 times a day (8 mg every 8 hours if I recall correctly). Just give your doctor a call. You need to eat and keep food down and there is no reason to suffer nausea and/or vomiting while on Tx.
I really do like to hear good news, and thats the best. Best wishes and continued good hunting.
In regards to puking.....
Just became an issue, about a week ago, beginning week 26 seems my stomach would rather not take anymore pills, No matter what I do with in two hours of taking them they want out, not just that but have also noticed what appears to be a breakdown in the digestive process, the food seems to not be being processed.
Of course I have had to learn to let things take their course I have my monthly app this next Thursday, and beings has to how there is a period of time between ingestion and exploitation that there is no telling about the absorption rate of the Riba, and do not wish to take more than needed.
"there is no telling about the absorption rate of the Riba"
Riba reaches it's peak concentration at about 2 hrs after taking
Multiple dose ribavirin pharmacokinetic data are available for HCV patients who received ribavirin in combination with peginterferon alfa-2a. Following administration of 1200 mg/day with food for 12 weeks mean±SD (n=39; body weight greater than 75 kg) AUC0-12hr was 25,361±7110 ng∙hr/mL and Cmax was 2748±818 ng/mL. The average time to reach Cmax was 2 hours.
Cmax - Pharmacology The peak serum concentration of a therapeutic drug
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.